MAUDE Adverse Event Report: COOK INC INTRAOSSEOUS INFUSION NEEDLE; FMI NEEDLE, HYPODERMIC, SINGLE LUMEN

COOK INC INTRAOSSEOUS INFUSION NEEDLE; FMI NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number C-DIN-18-3.0-T45
Health Effect - Clinical Code Dehydration (1807)
Date of Event 01/12/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The customer was unable to gain iv access for a dehydrated infant.It was reported that they had 3 intraosseous needle would not penetrate patient¿s bone (2 from lot 4100856 this mfr # and 1 from related mfr# 1820334-2018-03828).The patient was stabilized with other means and forced fluids.It was further reported that the patient "perked up" and that the outcome was favorable and the patient was transferred to another hospital.No other information was made available.

Brand Name
INTRAOSSEOUS INFUSION NEEDLE
Common Device Name
FMI NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8171020
Report Number1820334-2018-03827
Device Sequence Number1407149
Product Code FMI
UDI-Device Identifier00827002044319
UDI-Public(01)00827002044319(17)180201(10)4100856
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2018
Device Catalogue NumberC-DIN-18-3.0-T45
Device Lot Number4100856
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2018
Initial Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1